Ergodic theorems for superadditive processes

C. R. Math. Rep. Acad. Sci. Canada Vol. 2 (4) 1980, pp. 175–180
(Received: 1980-06-12 )

M.A. Akcoglu / U. Krengel

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Ergodic theorems for superadditive processes

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.